# SDR IPXA1566630

- Difficulty date: May 14, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545790
- Condition: Dented
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL POSITION 5 RT SIDE HAS 3 SMALL DENTS.  ID FLOOR PANEL AS PN 143N5457-90 AT BS 780-820 RT SIDE IAW EO B757-5320-969 2 FABRICATED A REPLACEMENT FLOOR PANEL.
